# SDR 2008FA0000615

- Difficulty date: September 9, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: V2LFC
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Ring
- Part number: B30012
- Part serial: 44896
- Condition: Broken
- Location: Propeller
- Part time: 29,388 hours
- Component: Propeller, Hartzl
- Component part number: HCB3TN3D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETA RING CRACKED, BROKEN.  PROPELLER WAS INVOLVED IN PROP STRIKE AT MID STATION OF BLADE NR 2 BY A FOREIGN OBJECT. MALFUNCTION FOUND 3 HOURS FLIGHT TIME AFTER LOCAL REPAIR OF BLADE.  (K)
